# SDR R61A200900424

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 13,635 hours, 9,724 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY BUTTON ON AFT FLT ATTENDANT HANDSET WASN'T WORKING PROPERLY.  MTX WAS DISPATCHED TO THE A/C TO TROUBLESHOOT.  MTX PERFORMED OPS CHECKS OF THE AFT FLT ATTENDANT HANDSET IAW EMB AMM 44-13-00, NO FAULTS WERE FOUND, AND OPS CHECK GOOD.  ACFT WAS RELEASED BACK INTO SERVICE.
